Acta Mathematica

, Volume 170, Issue 1, pp 121–149

Representation theoretic rigidity in PSL (2,R)

Authors

  • Christopher Bishop
    • University of California
    • Department of MathematicsSUNY at Stony Brook
  • Tim Steger
    • University of Chicago
    • Department of MathematicsUniversity of Georgia
Article

DOI: 10.1007/BF02392456

Cite this article as:
Bishop, C. & Steger, T. Acta Math. (1993) 170: 121. doi:10.1007/BF02392456
Download to read the full article text

Copyright information

© Almqvist & Wiksell 1993